# SDR AALA20060346

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT BATTERY PACK ROWS 15 TO 21 INOPERATIVE.  REPLACED BATTERY PACK FOR FOR EMERGENCY LIGHTS AT ROWS 15 TO 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
